# SDR SWAA000658

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 15,411 hours, 13,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DAMAGE TO BS 178 BULKHEAD,  LBL 2.5 - 5.7.    REPAIRED BULKHEAD PER SWA RA 1-353-2252.
